# SDR IPXA2016062905204

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 22,800 hours, 14,983 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDOW EXCESSIVELY DIFFICULT TO OPEN.  ADJUSTED FWD AND AFT POSITION OF CAPT NR 2 SIDE WINDOW, REF AMM 56-11-02-825-001, PAR E 2 
CKS OK.  OPERATES NORMALLY.
